# SDR ASMF201303013

- Difficulty date: January 27, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 30,511 hours, 15,695 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING FLIGHT AND ON GROUND, THE AILERONS WERE HARD TO MOVE.  MX PERSONNEL PERFORMED AILERON ADJUSTMENT AND TEST IAW AMM 27-11-00, ALL CORRECT.
